# SDR NSVA20120313475

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 42,980 hours, 51,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Improper Part
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTING IAH, THE CREW REPORTED TO DISPATCH THAT THERE WAS AN AVIONICS ISSUE WITH THE HEADING FLAG.  WITH NO PAX ON BOARD, THEY DECIDED THAT A RETURN TO IAH WOULD BE BEST OPTION AND TO PROCEED WITH ANOTHER AIRCRAFT AND CONTINUE THE FLIGHT.  FOUND TWO MAGNETIC SCREWS ON THE LEFT SIDE BY THE FLUX DETECTOR, REMOVED MAGNETIC SCREWS AND RE-INSTALLED THE CORRECT SCREWS.  PERFORMED OPS CHECKS THE HEADING IS NOW ONE TO TWO DEGREES DIFFERENT.
